Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 486458, 18 pages
http://dx.doi.org/10.1155/2012/486458
Research Article

New Traveling Wave Solutions by the Extended Generalized Riccati Equation Mapping Method of the -Dimensional Evolution Equation

School of Mathematical Sciences, Universiti Sains Malaysia (USM), 11800 Penang, Malaysia

Received 19 September 2012; Accepted 14 October 2012

Academic Editor: Mohamed A. Abdou

Copyright © 2012 Hasibun Naher and Farah Aini Abdullah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hasibun Naher and Farah Aini Abdullah, “New Traveling Wave Solutions by the Extended Generalized Riccati Equation Mapping Method of the -Dimensional Evolution Equation,” Journal of Applied Mathematics, vol. 2012, Article ID 486458, 18 pages, 2012. https://doi.org/10.1155/2012/486458.